# SDR ASOA20131202084

- Difficulty date: December 2, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145LR
- Aircraft serial: 145149
- Aircraft time: 35,514 hours, 26,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY EXIT LIGHT WAS INOPERATIVE ON BULKHEAD.  MAINTEANCE REPLACED THE EMERGENCY EXIT SIGN.  OPS CHECKED GOOD.
